# SDR FDEA201008233094

- Difficulty date: August 23, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB10671
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE FIXED L/E AT XOS 660 FOUND WITH EXISTING REPAIR. EXISTING REPAIR AT RT WING UPPER SURFACE FIXED L/E XOS 660 EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW SRM REPAIR SCHEME. NEW REPAIR ACCOMPLISHED IAW EA NR 8-5730-143420, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 111.
